# SDR USAA100001

- Difficulty date: October 3, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 8800 - LGA-BOS - RIGHT AFT LAV SMOKE DETECTOR SOUNDED IN FLIGHT.  NO SMOKE OR FIRE.  REPLACED RIGHT AFT LAV SMOKE DETECTOR.  (M)
